# SDR DALA1221770908

- Difficulty date: March 27, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 65,725 hours, 51,223 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200 Lbl 2-4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY AREA, BS 200 LBL 2 AND LBL 4 FLOORBEAM CORRODED.  REMOVED, FABRICATED AND INSTALLED NEW FLOORBEAM IAW SRM 51-30-5.
